Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Using implanon, dizzy spells, nausea recently, frequent headaches, no menstrual only spotting. Am I pregnant ?

I have been using the implanon for 25 months. Most recently I have had dizzy spells, nausea once I start to eat. I have started to have very frequent headaches , I have been eating things I normally don t, I have not been able to sleep at night. I find myself falling asleep in the day while sitting up. I feel tired after I ve been sleep in the day but I sleep great at night when I do eventually go to sleep. I have been super irritable and just emotional. I haven t had a menstrual period since October but I have spotted 3 of 4 times since. I think I m pregnant bit it may be to early to tell. I have a 2 year old so I ve been pregnant before.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi. Welcome to HCM. IMPLANON (etonogestrel implant) is a progestin-only, soft, flexible implant preloaded in a sterile, disposable applicator for subdermal use. Some important side effects of implanon are severe pain or cramping in your pelvic area (may be only on one side), sudden headache, confusion, pain behind the eyes, swelling in your hands, ankles, or feet, jaundice (yellowing of the skin or eyes), symptoms of depression, menstrual cramps, changes in menstrual bleeding pattern,headache, back pain, nervousness, dizziness. So by now u will be knowing what u having are some side effects of implanon. I suggest u to do a urine pregnancy test because implanon is not 100% safe and are some failures. Consult a doctor and decide whether to continue implanon or not. Regards
Answered: Sun, 29 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor